MathSciNet Relay Station
MathSciNet bibliographic data
MR902239 62J05 (62G05)
Li, Ker-Chau Asymptotic optimality for $C_p$, $C_L$, cross-validation and generalized cross-validation: discrete index set. Ann. Statist. 15 (1987), no. 3, 958–975.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement